# SDR DALA2024112511198

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 56,168 hours, 29,060 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3168 OXYGEN PANEL MASK DEPLOYED / LOCATION:29A. CORRECTIVE ACTION: REPACKED MASKS PER A319 AMM 35-23. OK FOR SERVICE. (0675189)
